Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had bike accident, and face became black. Got healed but area beside eye is still black. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
5 years back i fall down from bike my left side face became black now its k but still one area beside eye black only am sending image of black area ..previously i used elite i used but still it is black pls give me what

t i need to use
Posted Wed, 9 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 37 minutes later
Brief Answer:
5 years back is important problem

Detailed Answer:

Thanks for writing to us,

I have studied your case and report with diligence.

There is some keloid formation around border along with hyper pigmentation of skin. As injury is 5 years old result with tropical creams can have limited role.
You can use kelo-cote cream daily for 3 months but as duration of injury is long back results may be average.
Hydroquinone fade cream can be used consulting your doctor.
If these treatment don’t give expected result then plastic surgery will give definite outcome.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor